# SDR MALA965169

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2692P
- Make and model: Swrngn SA227AC
- Aircraft serial: AC658B
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 39
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION IN MSP, MAINTENANCE FOUND AT RIGHT WS 39 WING RIB FORWARD LOWER CUTOUT A .250 CRACK ON AFT SIDE AND .50 CRACK ON LOWER SIDE OF CUTOUT, P/N 27-31020.  REPAIRS COMPLETED BY INSTALLATION OF A REPAIR DOUBLER PER AEROTECH DESIGNS EA01-96108 DATED OCT 23/96.  (M)
